my gm before i knew what i was actually diagnosed with came with pains in my bilateral lower limbs muscle weakness to where i could not walk without assistants and to top that off i got some weird infection under the skin of my rt foot during that time along with one of my eyes looking blood shot red,that part is still happening,not sure if its associated but i feel that it could be. had surgery,on steroids hope it leaves me soon.gonna go see eye dr.to rule anything else out.prayers to you all this passes for us.has any one had any of these similar symptoms.mine seem strange they seemed to have happened all at once.
I got erythema nodosum about 3-4 weeks after my GM started. First I noticed 2 red spots on my legs. Before I knew it, the red spots became painful and I started to get more red spots. It was so painful I could barely walk. I saw an infectious disease specialist and he diagnosed me with Erythema Nodosum. I went on steroids for that, and was able to walk fine again. The red spots were all different sizes, some were raised, some got darker in color. But eventually they faded into faded-like bruises. I'm vurious if maybe you had this too?
I did not get any blood shot red eyes though. Keep in touch and let us know what's new with you and how your doctor visits are going. Good luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.